Why Do I Feel Worse After My B12 Injection?
Why Does This Happen?
The main reason why some people feel worse after their B12 injection is due to an increase in energy. When your body receives the B12 shot, it begins to absorb more of the nutrient than usual, which can cause a spike in energy levels. The sudden rush of energy can be overwhelming for some people, leading to fatigue and headaches that last for several days after the injection.
How Can I Prevent It?
The best way to prevent feeling worse after a B12 injection is by starting with small doses and gradually increasing them over time. This will help your body adjust to the increased levels of B12 without having an adverse reaction. Additionally, it's important to drink plenty of water before and after your injection in order to flush out any toxins that may have built up in your system as a result of the shot. Lastly, make sure you get adequate rest before and after your injection so that your body has time to process all of the new nutrients it is receiving.
Feeling worse after a B12 injection is common but it doesn't have to be permanent! By starting with small doses and gradually increasing them over time, drinking plenty of water both before and after the shots, and getting adequate rest, you can reduce or even eliminate any negative reactions you may experience from taking a B12 injection. With these tips in mind, you should be able to enjoy all of the positive benefits that come with taking a regular dose of vitamin B12!
It is best to take a vitamin B12 test to determine if you have particular symptoms in the nervous system or have a vitamin b12 deficiency. Take your test here.
Plus get the inside scoop on our latest content and updates in our monthly newsletter.